# SDR GLBA20120116H

- Difficulty date: January 15, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 44,538 hours, 47,551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE F/A COULD SEE LIGHT AT THE TOP OF THE AIRSTAIR DOOR AFTER CLOSING.  MX ADJUSTED THE FOLDING FLAP ACTUATING RODS IAW MM 52-11-00, STEP I, OPS CHECKED GOOD.
